Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Finite energy foliations on overtwisted contact manifolds

Chris Wendl

Geometry & Topology 12 (2008) 531–616
Bibliography
1 C Abbas, Holomorphic open book decompositions
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
3 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
4 Y Eliashberg, Classification of overtwisted contact structures on $3$–manifolds, Invent. Math. 98 (1989) 623 MR1022310
5 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
6 J B Etnyre, Planar open book decompositions and contact structures, Int. Math. Res. Not. (2004) 4255 MR2126827
7 H Geiges, Contact geometry, from: "Handbook of differential geometry. Vol. II", Elsevier/North-Holland, Amsterdam (2006) 315 MR2194671
8 E Giroux, Lecture given at Georgia Topology conference (2001)
9 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002)", Higher Ed. Press (2002) 405 MR1957051
10 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
11 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisations. I. Asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 337 MR1395676
12 H Hofer, K Wysocki, E Zehnder, Properties of pseudo-holomorphic curves in symplectisations. II. Embedding controls and algebraic invariants, Geom. Funct. Anal. 5 (1995) 270 MR1334869
13 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectizations. III. Fredholm theory, from: "Topics in nonlinear analysis", Progr. Nonlinear Differential Equations Appl. 35, Birkhäuser (1999) 381 MR1725579
14 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisation. IV. Asymptotics with degeneracies, from: "Contact and symplectic geometry (Cambridge, 1994)", Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 78 MR1432460
15 H Hofer, K Wysocki, E Zehnder, A characterisation of the tight three-sphere, Duke Math. J. 81 (1995) MR1381975
16 H Hofer, K Wysocki, E Zehnder, Finite energy foliations of tight three-spheres and Hamiltonian dynamics, Ann. of Math. $(2)$ 157 (2003) 125 MR1954266
17 H Hofer, E Zehnder, Symplectic invariants and Hamiltonian dynamics, Birkhäuser Advanced Texts: Basler Lehrbücher. [Birkhäuser Advanced Texts: Basel Textbooks], Birkhäuser Verlag (1994) MR1306732
18 C Hummel, Gromov's compactness theorem for pseudo-holomorphic curves, Progress in Mathematics 151, Birkhäuser Verlag (1997) MR1451624
19 W B R Lickorish, A representation of orientable combinatorial $3$–manifolds, Ann. of Math. $(2)$ 76 (1962) 531 MR0151948
20 R Lutz, Sur quelques propriétés des formes différentielles en dimension trois, PhD thesis, Strasbourg (1971)
21 R Lutz, Structures de contact sur les fibrés principaux en cercles de dimension trois, Ann. Inst. Fourier (Grenoble) 27 (1977) 1 MR0478180
22 J Martinet, Formes de contact sur les variétés de dimension $3$, from: "Proceedings of Liverpool Singularities Symposium, II (1969/1970)", Springer (1971) MR0350771
23 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, American Mathematical Society Colloquium Publications 52, American Mathematical Society (2004) MR2045629
24 N Saveliev, Lectures on the topology of $3$–manifolds. An introduction to the Casson invariant, de Gruyter Textbook, Walter de Gruyter & Co. (1999) MR1712769
25 M Seppälä, T Sorvali, Geometry of Riemann surfaces and Teichmüller spaces, North–Holland Mathematics Studies, North–Holland Publishing Co. (1992)
26 R Siefring, Intersection theory of finite energy surfaces, PhD thesis, New York University (2005)
27 A H Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960) 503 MR0125588
28 C Wendl, Punctured holomorphic curves with boundary in $3$–manifolds: Fredholm theory and embededdness
29 C Wendl, Finite energy foliations and surgery on transverse links, PhD thesis, New York University (2005)
30 R Ye, Filling by holomorphic curves in symplectic $4$–manifolds, Trans. Amer. Math. Soc. 350 (1998) 213 MR1422913